... weeks, lasting for about 5 days over a period of the last three months. She commenced treatment with 1mgm rasagilene daily in October 2009. All blood tests and scans have proved negative for other causes for the pain . Is it possible that the Rasagilene is causing this effect i.e. has she only recently become hypersensitive to the drug
24 Mar 2012
Rasagiline is a MAO-B inhibitor used primarily for symptoms of Parkinson's disease, but there are other uses. Is she still taking the med since you stated she has become hypersensitive to it? If so, talk to her doc as soon as possible to find out what's up. Rasagiline has to do with a brain chemical called levodopa and anatomically and pathophysiologically, I don't think there is a conection. That is not the first place I would start to find the cause. Since you stated all blood tests and her work up were all negative, is she under a lot of stress, does she drink a lot of coffee, does she eat really spicy food... Without more information, I can't say for sure if it might be GERD or a motility issue or simply stomach muscular spasms. They hurt as I had them at one point due to a huge amount of stress in my life at one point.
I hope I helped and gave you a bit of food for thought. Go outside and breathe in that sweet smelling spring air with your wife... does major good things to the soul if nothing else.
The Sweet Spring Flower in my Hair Hippie
26 Mar 2012
Thanks for your comment Peace. No, my wife is under no stress whatsoever, she eats very healthily i.e. a mixed diet comprising a lot of fruit & veg etc along with occasional meat.,but nothing in excessive amounts. She does not drink alcohol and has perhaps one cup of coffee a day. She is otherwise exceptionally fit and keen on dancing walking etc which she does regularly. The GP and hopital, after all the tests and scans she has had, declare it as a complete mystery. So we are now trying a reduced dose of rasagiline to see if this works - Will keep you posted
- Rasagiline Information for Consumers
- Rasagiline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rasagiline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband started Trilipix last summer and shortly after developed a life threatening kidney and blood infection. He recently restarted Trilipix as ...
1 answer • 17 Feb 2010
blood pressure. After taking for 1 wk., developed severe chest pain suddenly. Have since discontinued & gone back to the original generic but the ...
1 answer • 5 Jan 2011
... is firm to touch. Finds it difficult to eat so should he take ibuprofen as a pain relief. Has high blood pressure too and takes ramipril and ...
6 answers • 14 Nov 2011
... is there something better I could be taking? I am fifteen years of age and in good health. These moderate - severe period pains are very common ...
3 answers • 11 Aug 2013